MathSciNet Relay Station
MathSciNet bibliographic data
MR1137173 32G15 (30F60)
Ivanov, N. V. Complexes of curves and Teichmüller spaces. (Russian) ; translated from Mat. Zametki 49 (1991), no. 5, 54--61, 158 Math. Notes 49 (1991), no. 5-6, 479–484
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement